Bilinear equations and Bäcklund transformation for a generalized ultradiscrete soliton solution

Hidetomo Nagai, Daisuke Takahashi

    Research output: Contribution to journalArticle

    5 Citations (Scopus)

    Abstract

    Ultradiscrete soliton equations and Bäcklund transformation for a generalized soliton solution are presented. The equations include the ultradiscrete Korteweg-de Vries (KdV) equation or the ultradiscrete Toda equation in a special case. We also express the solution by the ultradiscrete permanent, which is defined by ultradiscretizing the signature-free determinant, that is, the permanent. Moreover, we discuss a relation between Bäcklund transformations for discrete and ultradiscrete KdV equations.

    Original languageEnglish
    Article number375202
    JournalJournal of Physics A: Mathematical and Theoretical
    Volume43
    Issue number37
    DOIs
    Publication statusPublished - 2010 Sep 17

    Fingerprint

    Korteweg-de Vries equation
    Soliton Solution
    Solitons
    Korteweg-de Vries Equation
    solitary waves
    Soliton Equation
    Determinant
    Signature
    Express
    determinants
    signatures

    ASJC Scopus subject areas

    • Mathematical Physics
    • Physics and Astronomy(all)
    • Statistical and Nonlinear Physics
    • Modelling and Simulation
    • Statistics and Probability

    Cite this

    Bilinear equations and Bäcklund transformation for a generalized ultradiscrete soliton solution. / Nagai, Hidetomo; Takahashi, Daisuke.

    In: Journal of Physics A: Mathematical and Theoretical, Vol. 43, No. 37, 375202, 17.09.2010.

    Research output: Contribution to journalArticle

    @article{ee968afb6f964985a13e0bb70c477ec0,
    title = "Bilinear equations and B{\"a}cklund transformation for a generalized ultradiscrete soliton solution",
    abstract = "Ultradiscrete soliton equations and B{\"a}cklund transformation for a generalized soliton solution are presented. The equations include the ultradiscrete Korteweg-de Vries (KdV) equation or the ultradiscrete Toda equation in a special case. We also express the solution by the ultradiscrete permanent, which is defined by ultradiscretizing the signature-free determinant, that is, the permanent. Moreover, we discuss a relation between B{\"a}cklund transformations for discrete and ultradiscrete KdV equations.",
    author = "Hidetomo Nagai and Daisuke Takahashi",
    year = "2010",
    month = "9",
    day = "17",
    doi = "10.1088/1751-8113/43/37/375202",
    language = "English",
    volume = "43",
    journal = "Journal of Physics A: Mathematical and Theoretical",
    issn = "1751-8113",
    publisher = "IOP Publishing Ltd.",
    number = "37",

    }

    TY - JOUR

    T1 - Bilinear equations and Bäcklund transformation for a generalized ultradiscrete soliton solution

    AU - Nagai, Hidetomo

    AU - Takahashi, Daisuke

    PY - 2010/9/17

    Y1 - 2010/9/17

    N2 - Ultradiscrete soliton equations and Bäcklund transformation for a generalized soliton solution are presented. The equations include the ultradiscrete Korteweg-de Vries (KdV) equation or the ultradiscrete Toda equation in a special case. We also express the solution by the ultradiscrete permanent, which is defined by ultradiscretizing the signature-free determinant, that is, the permanent. Moreover, we discuss a relation between Bäcklund transformations for discrete and ultradiscrete KdV equations.

    AB - Ultradiscrete soliton equations and Bäcklund transformation for a generalized soliton solution are presented. The equations include the ultradiscrete Korteweg-de Vries (KdV) equation or the ultradiscrete Toda equation in a special case. We also express the solution by the ultradiscrete permanent, which is defined by ultradiscretizing the signature-free determinant, that is, the permanent. Moreover, we discuss a relation between Bäcklund transformations for discrete and ultradiscrete KdV equations.

    UR - http://www.scopus.com/inward/record.url?scp=78649587326&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=78649587326&partnerID=8YFLogxK

    U2 - 10.1088/1751-8113/43/37/375202

    DO - 10.1088/1751-8113/43/37/375202

    M3 - Article

    AN - SCOPUS:78649587326

    VL - 43

    JO - Journal of Physics A: Mathematical and Theoretical

    JF - Journal of Physics A: Mathematical and Theoretical

    SN - 1751-8113

    IS - 37

    M1 - 375202

    ER -